Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Contractibility of the automorphism group of a nonatomic measure space.


Author: Michael Keane
Journal: Proc. Amer. Math. Soc. 26 (1970), 420-422
MSC: Primary 28.70; Secondary 47.00
DOI: https://doi.org/10.1090/S0002-9939-1970-0265555-X
MathSciNet review: 0265555
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the group of automorphisms of a nonatomic finite measure space is contractible.


References [Enhancements On Off] (What's this?)

  • [1] Shigeharu Harada, Remarks on the topological group of measure preserving transformations, Proc. Japan Acad. 27 (1951), 523–526. MR 0047673

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70, 47.00

Retrieve articles in all journals with MSC: 28.70, 47.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0265555-X
Keywords: Measure preserving automorphisms, contractibility, induced transformations
Article copyright: © Copyright 1970 American Mathematical Society